# SDR AALA201808089023

- Difficulty date: July 17, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 51,442 hours, 21,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7590
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURN WALK AROUND, FLIGHT CREW FOUND TWO  PANELS AFT OF THE RIGHT WHEEL WELL MISSING (194DR & 194E).  MAINTENANCE FOUND THE UNDERLYING FAIRING STRUCTURE MISSING AND DETERMINED THAT THIS STRUCTURE HAD BEEN FRETTING AND BROKEN PRIOR TO THIS EVENT. THE REMAINING PIECES OF THE BROKEN PARTS HAD NO CLEAN EDGES AND WERE DIRTY WITH EVIDENCE OF WEAR. MAINTENANCE INSTALLED NEW PANELS (194DR  & 194E) ALONG WITH REPAIRING THE UNDERLYING STRUCTURE AS REQUIRED.
